# SDR ORJA9842

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Epr
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NO EPR ON LEFT ENGINE AT POWER UP.  CHECKED INLET AND EXHAUST RESET NR 1 EPR AND NR 1 DFGC CIRCUIT BREAKERS, OPS CHECKED NORMAL.  (M)
